Marcelo Fernandes Furtado

Associated Professor


 Universidade de BrasíliaDepartamento de Matemática
 70919-900, Brasília-DF, Brazil
 
 E-mail to: mfurtado@unb.br

 CNPq - CV
 


 Research area

Variational and topological methods for nonlinear partial differential equations.


 Education

PhD, Mathematics, IMECC, UNICAMP, 2004.
Thesis: Multiplicidade de soluções nodais para problemas elípticos quasilineares.
Advisor: Prof. Djairo Guedes de Figueiredo.

Master Degree, Mathematics, Depto. Matemática, UnB, 1999.
ThesisUm teorema do tipo Ponto de Sela com aplicação a um problema elíptico semilinear com dupla ressonância.
Advisor: Prof. Elves A.B. Silva.


 Publications

Papers

  1. Positive solutions for a quasilinear Schrödinger equation with critical growth (with G.M. Figueiredo)
    J. Dyn. Diff. Equat. 24 (2012), pp. 13-28.

  2. Multiple solutions for a semilinear problem with combined terms and nonlinear boundary condition (with R.Ruviaro)
    Nonlinear Analysis 74 (2011), no. 14, pp. 4820-4830.

  3. Multiplicity of solutions for homogeneous elliptic systems with critical growth (with J.P.P. Silva)
    J. Math Anal. Appl. 385 (2011), no. 2, pp. 770-785.

  4. On the number of solutions of NLS equations with magnetics fields in expanding domains (with C.O. Alves and G.M. Figueiredo)
    Journal of Differential Equations 251 (2011), pp. 2534-2548.

  5. On the number of solutions of NLS equations with magnetics fields in expanding domains (with C.O. Alves and G.M. Figueiredo)
    Comm. in PDE 36 (2011), no. 9, pp. 1565-1586.

  6. Multiplicity and concentration of solutions for elliptic systems with vanishing potentials (with E.A.B. Silva and M.S. Xavier)
    Journal of Differential Equations 249 (2010), pp. 2377-2396.

  7. On a class of nonlinear elliptic equations with fast increasing weight and critical growth (with O.H. Myiagaki and J.P.P. Silva)
    Journal of Differential Equations 249 (2010), pp. 1035-1055.

  8. Multiple solutions for resonant elliptic systems via reduction method (with F.O.V. dePaiva)
    Bulletin of the Australian Mathematical Society 82 (2010), pp. 211-220.

  9. Multiple solutions for critical elliptic systems via penalization method (with C.O. Alves and G.M. Figueiredo)
    Differential and Integral Equations 23 (2010), pp. 703-723.

  10. Multiple solutions for a null mass Neumann problem in exterior domains (with L.A. Maia and E.S. Medeiros)
    Advances in Differential Equations 15 (2010), pp. 181-199.

  11. Multiplicity of solutions for elliptic systems via local mountain pass method (with C.O. Alves and G.M. Figueiredo)
    Communications on Pure and Applied Analysis 8 (2009), pp. 1745-1758.

  12. Multiple positive solutions for a quasilinear system of Schrödinger equations (with G.M. Figueiredo)
    NoDEA, Nonlinear Differential Equations and Applications 15 (2008), pp. 309-333.

  13. Positive and nodal solutions for a nonlinear Schrödinger equation with indefinite potential (with L.A. Maia and E.S. Medeiros)
    Advanced Nonlinear Studies 8 (2008), pp. 353-373.
     
  14. Positive solutions for nonlinear elliptic equations with fast increasing weights (with F. Catrina and M. Montenegro)
    Proc. Royal Soc. Edinburgh, Section A 137 (2007), pp. 1179-1195.
     
  15. Nodal solutions for a nonhomogeneous elliptic equation with symmetry
    Topol. Methods in Nonlinear Analysis 29 (2007), pp. 69-78.
     
  16. Positive solutions for some quasilinear equations with critical and supercritical growth (with G.M. Figueiredo)
    Nonlinear Analysis 66 (2007), no. 7, pp. 1600-1616.
     
  17. A note on the number of nodal solutions of an elliptic equation with symmetry
    Applied Math. Letters 19 (2006), no. 4, pp. 326-331.
     
  18. On the number of positive solution of a quasilinear elliptic problem (with G.M. Figueiredo)
    Indiana Univ. Math. J. 55 (2006), no. 6, pp. 1835-1856.
     
  19. Multiplicity of positive solutions for a class of elliptic equation in divergence form (with G.M. Figueiredo)
    J. Math. Anal. Appl. 321 (2006), no. 2, pp. 705-721.
     
  20. Multiplicity of solutions for resonant elliptic systems (with F.O.V. dePaiva)
    J. Math Anal. Appl. 319 (2006), no. 2, pp. 435-449.
     
  21. Multiplicity of nodal solutions for a critical quasilinear equation with symmetry
    Nonlinear Analysis 63 (2005), no.4, pp. 1153-1166.
     
  22. A relation between the domain topology and the number of minimal nodal solutions for a quasilinear elliptic problem
    Nonlinear Analysis 62 (2005), no.4, pp. 615-628.
     
  23. Multiple minimal nodal solutions for a quasilinear Schrödinger equation with symmetric potential
    J. Math Anal. Appl. 304 (2005), no.1, pp. 170-188.
     
  24. Systems with coupling in Rn for a class of noncoercive potentials (with L.A.Maia and E.A.B. Silva)
    Dynamical systems and differential equations (Wilmington, NC, 2002). Discrete Contin. Dyn. Syst. (2003), suppl., 295-304.
     
  25. On a double resonant problem in Rn (with L.A. Maia and E.A.B. Silva)
    Diff. Int. Equations 15 (2002), no.11, pp. 1335-1344.
     
  26. Solutions for a resonant elliptic system with coupling in Rn  (with L.A.Maia and E.A.B. Silva)
    Comm. in PDE 27 (2002), no. 7&8, pp. 1515-1536.

  27. Double resonant problems which are locally nonquadratic at infinity  (with E.A.B. Silva)
    Electron. J. Diff. Eqns. Conf. 06 (2001), pp.155-171. 

Monographs (in portuguese)


 Last update in February 03, 2010.